Alert archive / Florida / River Flood Warnings in 2017
River Flood Warning 5, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jun 30, 2017, 10:01 PM EDT for Sarasota County, Florida. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2017, 10:01 PM EDT (02:01 UTC)
- Expired
- Jul 7, 2017, 8:00 AM EDT
- In force
- 6 days
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sarasota County, FL
The radar
The Tampa radar (KTBW), 54 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Myakka River at Myakka River State Park (MKCF1). The gauge peaked at 7.46 ft at Jul 2, 2017, 12:00 PM EDT.
- Action stage
- 6.5 ft
- Minor stage
- 7 ft
- Moderate stage
- 8.5 ft
- Major stage
- 10.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02298830, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
301
WGUS42 KTBW 010201
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
1001 PM EDT Fri Jun 30 2017
...The National Weather Service in Tampa Fl has issued a Flood Warning for the following rivers...
Myakka River At Myakka River State Park
.Heavy rain over the Myakka river basin this afternoon has
caused the Myakka river at Myakka State Park to rise above
flood stage. The river is expected to remain in flood for
the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC115-011501-
/O.NEW.KTBW.FL.W.0005.170701T0201Z-000000T0000Z/
/MKCF1.1.ER.170630T2202Z.170703T0000Z.000000T0000Z.NO/
1001 PM EDT Fri Jun 30 2017
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Myakka River At Myakka River State Park
* From this evening until further notice.
* At 9 PM Friday the stage was...7.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue rising to near 7.3 feet by Monday evening then begin falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.3 feet on Jan 17 1979.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Myakka
Myakka Rive 7.0 7.1 Fri 09 PM 7.1 7.2 7.3 7.3 7.2
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$12 follow-up statements
844
WGUS82 KTBW 011434
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1034 AM EDT Sat Jul 1 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Recent heavy rainfall across the Myakka River basin continues to result in
flooding near Myakka River State Park. With for afternoon thunderstorms forecasted
and the nature of this being a slow draining river, the river is expected to remain
above flood stage through mid week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-021434-
/O.CON.KTBW.FL.W.0005.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.170630T2202Z.170702T1800Z.000000T0000Z.NO/
1034 AM EDT Sat Jul 1 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 10 AM Saturday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.4 feet by Monday early afternoon then
begin falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.5 feet on Aug 29
2010.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Myakka
Myakka Rive 7.0 7.3 Sat 10 AM 7.3 7.4 7.4 7.3 7.2
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
Norman874
WGUS82 KTBW 020200
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1000 PM EDT Sat Jul 1 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Heavy rain over the Myakka river basin the last few days has caused
the river to rise above flood stage. The river is expected to remain
in flood for at least a week, if not longer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-030200-
/O.CON.KTBW.FL.W.0005.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.170630T2202Z.170702T1200Z.000000T0000Z.NO/
1000 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 09 PM Saturday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.5 feet by early Tuesday morning then
begin falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Flood history...This crest compares to a previous crest of 7.5 feet on Sep 15
1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Myakka
Myakka Rive 7.0 7.4 Sat 09 PM 7.5 7.5 7.5 7.5 7.4
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$228
WGUS82 KTBW 021349
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
949 AM EDT Sun Jul 2 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Heavy afternoon rainfall will continue to drain into the Myakka River basin and
result in a additional slight rise in water level. The river is expected to remain
in flood stage until further notice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-031349-
/O.CON.KTBW.FL.W.0005.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.170630T2202Z.170702T1800Z.000000T0000Z.NO/
949 AM EDT Sun Jul 2 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 09 AM Sunday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.5 feet by tomorrow evening then begin
very slowly falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.5 feet on Aug 29
2010.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Myakka
Myakka Rive 7.0 7.4 Sun 09 AM 7.5 7.5 7.4 7.4 7.3
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$799
WGUS82 KTBW 030121
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
921 PM EDT Sun Jul 2 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Heavy afternoon rainfall will continue to drain into the Myakka River
basin and result in an additional slight rise in water level. The river
is expected to remain in flood stage until further notice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-040121-
/O.CON.KTBW.FL.W.0005.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.170630T2202Z.170703T0600Z.000000T0000Z.NO/
921 PM EDT Sun Jul 2 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 08 PM Sunday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.5 feet by after midnight tomorrow
then begin falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Flood history...This crest compares to a previous crest of 7.5 feet on Sep 15
1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Myakka
Myakka Rive 7.0 7.4 Sun 08 PM 7.5 7.5 7.4 7.4 7.3
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$863
WGUS82 KTBW 031441
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1041 AM EDT Mon Jul 3 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Minor flooding continues along the Myakka River at Myakka River State
Park. The river recently crested and will slowly drain throughout the
week but still remain in flood stage at least into the weekend. Any
locally heavy rainfall from afternoon thunderstorms may exacerbate the
issue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-041441-
/O.CON.KTBW.FL.W.0005.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.170630T2202Z.170702T1745Z.000000T0000Z.NO/
1041 AM EDT Mon Jul 3 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 10 AM Monday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Myakka
Myakka Rive 7.0 7.4 Mon 10 AM 7.3 7.2 7.2 7.1 7.0
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
DJN/WMB055
WGUS82 KTBW 040235
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1035 PM EDT Mon Jul 3 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Minor flooding continues along the Myakka River at Myakka River State
Park. The river has crested and will slowly drain throughout the
week but still remain in flood stage at least into the weekend. Any
locally heavy rainfall from afternoon thunderstorms may exacerbate the
issue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-050235-
/O.CON.KTBW.FL.W.0005.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.170630T2202Z.170702T1745Z.000000T0000Z.NO/
1035 PM EDT Mon Jul 3 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 10 PM Monday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.3 feet on Jul 26 1968.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Myakka
Myakka Rive 7.0 7.3 Mon 10 PM 7.3 7.2 7.1 7.0 MSG
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$848
WGUS82 KTBW 041323
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
923 AM EDT Tue Jul 4 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Myakka River At Myakka River State Park
.Minor flooding continues along the Myakka River at Myakka
River State Park for at least a couple more days as the water
level slowly recedes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-051323-
/O.EXT.KTBW.FL.W.0005.000000T0000Z-170707T0000Z/
/MKCF1.1.ER.170630T2202Z.170702T1745Z.170706T1800Z.NO/
923 AM EDT Tue Jul 4 2017
...Flood Warning extended until Thursday evening...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until Thursday evening.
* At 08 AM Tuesday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* The river is expected to fall below flood stage by Thursday early afternoon.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Myakka
Myakka Rive 7.0 7.2 Tue 08 AM 7.1 7.0 6.8 6.6 6.3
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$196
WGUS82 KTBW 050235
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1035 PM EDT Tue Jul 4 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Minor flooding continues along the Myakka River at Myakka
River State Park. The river is expect to go below flood stage
by Thursday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-060235-
/O.CON.KTBW.FL.W.0005.000000T0000Z-170707T0000Z/
/MKCF1.1.ER.170630T2202Z.170702T1745Z.170706T1800Z.NO/
1035 PM EDT Tue Jul 4 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until Thursday evening.
* At 10 PM Tuesday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.2 feet on Aug 4 2016.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Myakka
Myakka Rive 7.0 7.2 Tue 10 PM 7.0 6.9 6.7 6.4 MSG
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$371
WGUS82 KTBW 051349
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
949 AM EDT Wed Jul 5 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Myakka River At Myakka River State Park
.Heavy rain the past couple of weeks has caused the
Myakka river at Myakka Park to climb above flood stage.
Without additional heavy rain, the river will gradually
recede the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-061349-
/O.EXT.KTBW.FL.W.0005.000000T0000Z-170707T0600Z/
/MKCF1.1.ER.170630T2202Z.170702T1745Z.170707T0000Z.NO/
949 AM EDT Wed Jul 5 2017
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until late Thursday night.
* At 9 AM Wednesday the stage was 7.1 feet.
* Flood stage is 7 feet.
* The river is expected to fall below flood stage by tomorrow evening.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Impact...at 7 feet...Trails, picnic areas, and parking lots at Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.1 feet on Mar 19 1983.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Myakka
Myakka Rive 7.0 7.1 Wed 09 AM 7.0 6.9 6.7 6.5 6.3
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$293
WGUS82 KTBW 060242
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1042 PM EDT Wed Jul 5 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Heavy rain the past couple of weeks has caused the
Myakka river at Myakka Park to climb above flood stage.
River will gradually decrease and should be below flood
stage by early Friday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-070242-
/O.CON.KTBW.FL.W.0005.000000T0000Z-170707T0600Z/
/MKCF1.1.ER.170630T2202Z.170702T1745Z.170707T0000Z.NO/
1042 PM EDT Wed Jul 5 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until late Thursday night.
* At 09 PM Wednesday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.1 feet on Aug 16 1997.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Myakka
Myakka Rive 7.0 7.1 Wed 09 PM 7.0 6.9 6.8 6.6 6.5
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$672
WGUS82 KTBW 061415
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1015 AM EDT Thu Jul 6 2017
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Heavy rain over the past few weeks has caused the Myakka River
at Myakka River State Park to climb above flood stage. The river
will gradually decrease and should be below flood stage by early
Friday morning July 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio.
The latest forecasts can also be found on weather.gov/tampabay.
You can follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC115-070600-
/O.CON.KTBW.FL.W.0005.000000T0000Z-170707T0600Z/
/MKCF1.1.ER.170630T2202Z.170702T1745Z.170707T0000Z.NO/
1015 AM EDT Thu Jul 6 2017
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until late tonight.
* At 9 AM Thursday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* The river is expected to fall below flood stage by this evening.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at
Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.0 feet
on Oct 1 1989.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Myakka
Myakka Rive 7.0 7.0 Thu 09 AM 6.9 6.8 6.6 6.4 6.1
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$120
WGUS82 KTBW 070253
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1053 PM EDT Thu Jul 6 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Myakka River At Myakka River State Park
.Heavy rain over the past few weeks has caused the Myakka River
at Myakka River State Park to climb above flood stage. The river
will gradually decrease and should be below flood by Friday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-071200-
/O.EXT.KTBW.FL.W.0005.000000T0000Z-170707T1200Z/
/MKCF1.1.ER.170630T2202Z.170702T1745Z.170707T0600Z.NO/
1053 PM EDT Thu Jul 6 2017
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* From after midnight tomorrow through Friday morning.
* At 10 PM Thursday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.0 feet on Jan 10 1998.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Myakka
Myakka Rive 7.0 7.0 Thu 10 PM 6.8 6.6 6.5 6.4 MSG
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 30, 8:39 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 30, 8:39 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 839 PM EDT Fri Jun 30 2017 .EVENING UPDATE... Widespread thunderstorms continue this evening from Tampa Bay north along I-75. This activity will gradually weaken into the evening as daytime heating is lost, and outflow surges west into the Gulf waters. But for at least another hour or so, frequent lightning, gusty winds, and torrential rains will affect portions of western Hillsborough and Pinellas counties. Stay inside if you hear thunder as storms have been prolific lightning producers this evening! The existing forecast was adjusted to reflect current convection and expected trends over the next couple of hours. Aside from tweaking PoPs and associated weather, the forecast is largely on track. && .AVIATION (00z TAFs)... Thunderstorms continue to build westward and will eventually move offshore by 02z. Before then, MVFR to IFR visibilities will remain possible at KTPA/KPIE. Elsewhere, showers and storms continue to diminish. Mainly VFR conditions expected after 02z as storms move offshore. Light and variable winds to carry through the overnight hours. && .MARINE... A persistent surface high will remain fixed over the waters into next week. This will induce light east to southeast winds shifting onshore each afternoon near the coast as the seabreeze develops. The only marine concern will be limited to scattered marine storms, which may lead to localized areas of stronger winds and rougher seas. && .Preliminary Point Temps/PoPs... TPA 78 90 78 91 / 100 30 20 60 FMY 75 92 76 92 / 50 30 30 50 GIF 76 93 76 93 / 40 40 30 60 SRQ 77 90 76 90 / 40 10 20 50 BKV 75 92 74 92 / 100 30 20 50 SPG 79 90 79 91 / 100 20 20 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE...84/Austin UPPER AIR...13/Oglesby DECISION SUPPORT...11/McKaughan
Hazardous weather outlook, Jun 30, 5:48 AM EDT, 16 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 548 AM EDT Fri Jun 30 2017 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-010000- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 548 AM EDT Fri Jun 30 2017 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Abundant moisture combined with daytime heating and the sea breezes will lead to scattered to numerous thunderstorms during the afternoon and evening hours. Thunderstorms that develop today will be capable of producing locally heavy rains, gusty winds, and frequent deadly lightning strikes. If threatening weather approaches your location move indoors immediately. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. ...THUNDERSTORM IMPACT... Scattered to numerous thunderstorms are expected to develop along the sea breeze each day during mainly the afternoon and evening hours. Thunderstorms will be capable of producing locally heavy rains, gusty winds, and frequent deadly lightning strikes. Move indoors immediately if you hear thunder or observe lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Close
In the hours before
Special weather statement, Jun 30, 5:22 PM EDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
522 PM EDT FRI JUN 30 2017
FLZ255-260-302200-
Inland Manatee-Inland Sarasota-
522 PM EDT FRI JUN 30 2017
...A STRONG THUNDERSTORM WILL AFFECT MANATEE AND NORTHEASTERN
SARASOTA COUNTIES...
At 521 PM EDT, a strong thunderstorm was located 7 miles east of
Myakka River State Park, or 12 miles north of North Port, moving
northwest at 15 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
North Port, Myakka City, Myakka River State Park, Lake Manatee State
Park, Hidden River, Myakka Head and Duette.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2765 8234 2764 8206 2716 8206 2706 8219
2723 8233 2739 8236
TIME...MOT...LOC 2121Z 138DEG 14KT 2723 8219
MCKAUGHANSpecial weather statement, Jun 30, 5:31 PM EDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
531 PM EDT FRI JUN 30 2017
FLZ043-242-248-302215-
Inland Hernando-Inland Citrus-Sumter-
531 PM EDT FRI JUN 30 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CITRUS...WEST
CENTRAL SUMTER AND CENTRAL HERNANDO COUNTIES...
At 529 PM EDT, a strong thunderstorm was located a few miles
northeast of Brooksville. the storm is nearly stationary.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Brooksville, Nobleton, Lake Lindsey, Suburban Acres, Istachatta,
Croom and Floral City.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2863 8245 2869 8238 2871 8226 2858 8216
2852 8241
TIME...MOT...LOC 2129Z 335DEG 1KT 2861 8232
McKaughanSpecial weather statement, Jun 30, 6:07 PM EDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
607 PM EDT FRI JUN 30 2017
FLZ052-249-251-302245-
Inland Pasco-Polk-Inland Hillsborough-
607 PM EDT FRI JUN 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PASCO...
SOUTHWESTERN POLK AND EASTERN HILLSBOROUGH COUNTIES...
At 606 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Zephyrhills to 10 miles east of
Greater Sun Center. the storms are nearly stationary.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Lakeland, Plant City, Zephyrhills, Brandon, Fish Hawk, Hillsborough
River State Park, Zephyrhills South, Riverview, Valrico, Alafia River
State Park, Zephyrhills Municipal Airport, Seffner, Dover, Fort
Lonesome, Plant City Airport, Boyette, Wimauma, Crystal Springs,
Lithia Springs State Park and Bloomingdale.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2817 8228 2765 8232 2765 8204 2794 8204
2828 8205
TIME...MOT...LOC 2206Z 034DEG 3KT 2817 8218 2765 8220
MCKAUGHANSpecial weather statement, Jun 30, 7:03 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
703 PM EDT FRI JUN 30 2017
FLZ151-251-255-010000-
Inland Manatee FL-Coastal Hillsborough FL-Inland Hillsborough FL-
703 PM EDT FRI JUN 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MANATEE AND EASTERN
HILLSBOROUGH COUNTIES UNTIL 800 PM EDT...
At 702 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hillsborough River State Park to near
Greater Sun Center. These storms were nearly stationary, and will
slowly build westward over the next hour.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Plant City, Fish Hawk, Brandon, Greater Sun Center, Palm River-Clair
Mel, Riverview, Ruskin, East Lake-Orient Park, Mango, Plant City
Airport, Tampa Executive Airport, Boyette, Wimauma, Valrico, Little
Manatee River State Park, Seffner, Gibsonton, Thonotosassa, Palm
River and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2760 8250 2762 8249 2764 8246 2765 8248
2815 8231 2812 8206 2810 8205 2756 8220
TIME...MOT...LOC 2302Z 094DEG 3KT 2809 8218 2765 8239
AustinThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:58 AM EDT | Special Marine Warning | TBW | 32 min | |
| Jul 1, 1:46 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 89 min |
| Jul 1, 6:43 PM EDT | Special Weather Statement | TBW | Lee | 32 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | TBW | Highlands | 44 min |
| Jul 1, 7:17 PM EDT | Special Weather Statement | TBW | Lee | 43 min |
Nearby
River Flood Warnings in Florida, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.